MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD GOLD KNITTED STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD GOLD KNITTED STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M002020952160
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(4117) the involved device is not accessible for testing as it remained implanted in the patient.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 22k26.(4110/213) the occurrence rate was calculated for similar events (including this complaint) on the same manufacturing line (hemashield) from 01 july 24 to 30 june 25.The occurrence rate is (b)(4), which is below the maximum anticipated occurrence rate of (b)(4) in the product risk assessment.(4111/4248) the sequence of events was confirmed as follows: "the clear plastic antimoisture pouch that has the yellow warning label "pouch is not a sterile barrier" was opened outside the sterile field.However, the non-sterile outer tray package was placed in the sterile field.The sterile inner tray package was placed in the sterile field and graft itself was sterile." to be noted that in the product instructions for use (ifu) in the section warnings it is mentioned : "5.The moisture barrier pouch is not a sterile barrier and therefore the outside of the tray package is not sterile: it must not be brought into a sterile environment." moreover, in the section directions for use of the product ifu, the procedure for removing the graft is described as follows: "b.When the appropriate graft has been selected, the moisture barrier pouch can be torn open and the outer tray removed from pouch.[.] e.Using aseptic technique, transfer the sterile inner package to sterile field.The inner package is externally sterile provided that the outer tray package has neither been damaged nor opened." based on the information provided, the cause of the reported incident is a use error due to a misinterpretation of packaging instructions.The non sterile outer tray package was placed on the sterile field.(18) therefore, this complaint is related to a use error in following the product ifu rather than a sterility issue with the graft itself.
 
Event or Problem Description
It was reported to intervascular that on (b)(6) 2025 during a repair of ruptured mycotic aneurysm of thoracic and abdominal aorta, using 16mm rifampin soaked hemahsield graft, the concerned graft was incorrectly opened and handled onto the sterile field with the non-sterile packaging, due to misinterpretation of packaging.The sequence of events was confirmed as follows: "the clear plastic antimoisture pouch that has the yellow warning label "pouch is not a sterile barrier" was opened outside the sterile field.However, the non-sterile outer tray package was placed in the sterile field.The sterile inner tray package was placed in the sterile field and graft itself was sterile." this patient was already under antibiotics treatment and needed to continue antibiotics due to the preoperative diagnosis of mycotic aneurysm regardless of the contamination error made by the nurse.No procedural delay was reported.The patient¿s medical follow-up is planned at 1, 6 and 12 months.As of today, no harm to the patient was reported.The customer is a long time user of intervascular products.

Brand Name
HEMASHIELD GOLD KNITTED STRAIGHT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key22684576
Report Number1640201-2025-0000021
Device Sequence Number8789821
Product Code MAL
UDI-Device Identifier00384401017516
UDI-Public(01)00384401017516
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM002020952160
Device Catalogue NumberM00202175416P0
Device Lot Number22K26
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight60 KG